# SDR RRXA001521

- Difficulty date: January 31, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NUMEROUS DRILLED HOLES IN THE CABIN FLOORBEAM AT STA 798 CUSP TO CUSP, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  PLUGGED DISCREPANT HOLES, FABRICATED DOUBLER FROM 7075-T6 AND INSTALLED IAW EO NR 99-236 WITH APPROVED 8110-3 DATED 1-30-00.
